MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR
Model Number CDS0201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dates of event, tests, and implant: dates estimated.The clip remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
This is filed to report post mitraclip procedure, the patient had recurrent mitral regurgitation.This event was captured based on a review of the article, percutaneous edge to edge mitral valve repair with the mitraclip system in barlows disease.It was reported that a (b)(6)-year-old female patient with barlow¿s disease underwent a mitraclip procedure to treat degenerative mitral regurgitation with grade 3.One clip was implanted reducing mr to 1.On 30 day the device and procedure were a success.On 12 months follow up, the patient had recurrent mr.There was no treatment or procedure performed.No additional information was provided.
 
Additional Manufacturer Narrative
The devices were not returned for analysis and a review of the lot history record and similar complaint review could not be performed as the part and lot information regarding the complaint device was not provided.Based on the information provided a conclusive cause for the reported recurrent mitral regurgitation cannot be determined.The reported patient effects of recurrent mitral regurgitation, as listed in the mitraclip system instructions for use (ifu), is a known possible complication associated with mitraclip procedures.Based on the information provided a conclusive cause for the reported recurrent mr cannot be determined.There is no indication of a product issue with respect to manufacture, design, or labeling.Other serious removed catalog number corrected, udi number corrected.
 
Additional Manufacturer Narrative
This report is being resubmitted to ensure the enclosed attachment can be easily opened by the fda.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9875681
Report Number2024168-2020-02823
Device Sequence Number14180652
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0201
Device Catalogue NumberCDS02ST
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer04/11/2020
07/20/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/29/2020
07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age51 YR